Half Gauss Sums.
Mathematische Annalen, Tome 249 (1980), pp. 115-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__249_163395,
author = {Bruce C. Berndt and Ronald J. Evans},
title = {Half {Gauss} {Sums.}},
journal = {Mathematische Annalen},
pages = {115--126},
year = {1980},
volume = {249},
zbl = {0414.10037},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163395/}
}
Bruce C. Berndt; Ronald J. Evans. Half Gauss Sums.. Mathematische Annalen, Tome 249 (1980), pp. 115-126. http://geodesic.mathdoc.fr/item/MAN_1980__249_163395/